MathSciNet Relay Station
MathSciNet bibliographic data
MR2533979 35Q35 (35B65 76D05)
Fan, Jishan; Ozawa, Tohru Regularity criteria for a simplified Ericksen-Leslie system modeling the flow of liquid crystals. Discrete Contin. Dyn. Syst. 25 (2009), no. 3, 859–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement